# SDR SWAA2022022242356

- Difficulty date: November 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,646 hours, 36,197 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E WING TO PANEL #551GB I/B SIDE WIGGLE PLATE IS CRACKED / REMOVED AND REPLACED DAMAGE WIGGLE PLATE AT LEFT WING LOWER T/E WING TO PANEL #551GB REF B737-7 SRM 51-40-02-0G-0. MD 32785 11/18/19
